It was given to me by my doctor after having a hysterectomy and really bad hot flashes and sweats. I didn't think I would have withdrawals but I guess I was wrong
Blessed7; This can take up to 6 to 8 weeks to get a total blood level of this medication, And with these type of side effects normally they start to get better by 14 days from starting. You could give your doctor a call and see if you still have all of these now. Also, it is very important to take the Effexor at the same time each day.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2012 • 2 answers
Posted 31 Jul 2013 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 7 Jun 2017 • 0 answers